skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Cluster adjacency for m = 2 Yangian invariants

Abstract

We classify the rational Yangian invariants of the m = 2 toy model of N = 4 Yang-Mills theory in terms of generalised triangles inside the amplituhedron $A$$^{(2)}_{n,k}$$. We enumerate and provide an explicit formula for all invariants for any number of particles n and any helicity degree k. Each invariant manifestly satisfies cluster adjacency with respect to the Gr(2, n) cluster algebra.

Authors:
 [1];  [2];  [3];  [3]
  1. Univ. of Hertfordshire (United Kingdom)
  2. Univ. of Oxford (United Kingdom)
  3. Brown Univ., Providence, RI (United States)
Publication Date:
Research Org.:
Brown Univ., Providence, RI (United States)
Sponsoring Org.:
USDOE Office of Science (SC), High Energy Physics (HEP) (SC-25); Simons Foundation; National Science Foundation (NSF); CERN Theory Group
OSTI Identifier:
1594823
Grant/Contract Number:  
SC0010010; 376208; PHY-1607611
Resource Type:
Accepted Manuscript
Journal Name:
Journal of High Energy Physics (Online)
Additional Journal Information:
Journal Name: Journal of High Energy Physics (Online); Journal Volume: 2019; Journal Issue: 10; Journal ID: ISSN 1029-8479
Publisher:
Springer Berlin
Country of Publication:
United States
Language:
English
Subject:
72 PHYSICS OF ELEMENTARY PARTICLES AND FIELDS; Scattering Amplitudes; Supersymmetric Gauge Theory

Citation Formats

Łukowski, Tomasz, Parisi, Matteo, Spradlin, Marcus, and Volovich, Anastasia. Cluster adjacency for m = 2 Yangian invariants. United States: N. p., 2019. Web. doi:10.1007/JHEP10(2019)158.
Łukowski, Tomasz, Parisi, Matteo, Spradlin, Marcus, & Volovich, Anastasia. Cluster adjacency for m = 2 Yangian invariants. United States. doi:10.1007/JHEP10(2019)158.
Łukowski, Tomasz, Parisi, Matteo, Spradlin, Marcus, and Volovich, Anastasia. Mon . "Cluster adjacency for m = 2 Yangian invariants". United States. doi:10.1007/JHEP10(2019)158. https://www.osti.gov/servlets/purl/1594823.
@article{osti_1594823,
title = {Cluster adjacency for m = 2 Yangian invariants},
author = {Łukowski, Tomasz and Parisi, Matteo and Spradlin, Marcus and Volovich, Anastasia},
abstractNote = {We classify the rational Yangian invariants of the m = 2 toy model of N = 4 Yang-Mills theory in terms of generalised triangles inside the amplituhedron $A$$^{(2)}_{n,k}$. We enumerate and provide an explicit formula for all invariants for any number of particles n and any helicity degree k. Each invariant manifestly satisfies cluster adjacency with respect to the Gr(2, n) cluster algebra.},
doi = {10.1007/JHEP10(2019)158},
journal = {Journal of High Energy Physics (Online)},
number = 10,
volume = 2019,
place = {United States},
year = {2019},
month = {10}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Grassmannians and Cluster Algebras
journal, February 2006


Cluster polylogarithms for scattering amplitudes
journal, November 2014

  • Golden, John; Paulos, Miguel F.; Spradlin, Marcus
  • Journal of Physics A: Mathematical and Theoretical, Vol. 47, Issue 47
  • DOI: 10.1088/1751-8113/47/47/474005

Local spacetime physics from the Grassmannian
journal, January 2011

  • Arkani-Hamed, N.; Bourjaily, J.; Cachazo, F.
  • Journal of High Energy Physics, Vol. 2011, Issue 1
  • DOI: 10.1007/JHEP01(2011)108

Unification of residues and Grassmannian dualities
journal, January 2011

  • Arkani-Hamed, N.; Bourjaily, J.; Cachazo, F.
  • Journal of High Energy Physics, Vol. 2011, Issue 1
  • DOI: 10.1007/JHEP01(2011)049

Cluster adjacency beyond MHV
journal, March 2019

  • Drummond, James; Foster, Jack; Gürdoğan, Ömer
  • Journal of High Energy Physics, Vol. 2019, Issue 3
  • DOI: 10.1007/JHEP03(2019)086

Dual superconformal invariance, momentum twistors and Grassmannians
journal, November 2009


Cluster Algebras and Poisson Geometry
journal, January 2003


The Amplituhedron
journal, October 2014

  • Arkani-Hamed, Nima; Trnka, Jaroslav
  • Journal of High Energy Physics, Vol. 2014, Issue 10
  • DOI: 10.1007/JHEP10(2014)030

Yangian symmetry for the tree amplituhedron
journal, June 2017

  • Ferro, Livia; Łukowski, Tomasz; Orta, Andrea
  • Journal of Physics A: Mathematical and Theoretical, Vol. 50, Issue 29
  • DOI: 10.1088/1751-8121/aa7594

Multi-Regge kinematics and the moduli space of Riemann spheres with marked points
journal, August 2016

  • Del Duca, Vittorio; Druc, Stefan; Drummond, James
  • Journal of High Energy Physics, Vol. 2016, Issue 8
  • DOI: 10.1007/JHEP08(2016)152

The Grassmannian origin of dual superconformal invariance
journal, March 2010

  • Arkani-Hamed, Nima; Cachazo, Freddy; Cheung, Clifford
  • Journal of High Energy Physics, Vol. 2010, Issue 3
  • DOI: 10.1007/JHEP03(2010)036

Yangians, Grassmannians and T-duality
journal, July 2010


Positive geometries and canonical forms
journal, November 2017

  • Arkani-Hamed, Nima; Bai, Yuntao; Lam, Thomas
  • Journal of High Energy Physics, Vol. 2017, Issue 11
  • DOI: 10.1007/JHEP11(2017)039

The Sklyanin bracket and cluster adjacency at all multiplicity
journal, March 2019

  • Golden, John; McLeod, Andrew J.; Spradlin, Marcus
  • Journal of High Energy Physics, Vol. 2019, Issue 3
  • DOI: 10.1007/JHEP03(2019)195

Motivic amplitudes and cluster coordinates
journal, January 2014

  • Golden, J. K.; Goncharov, A. B.; Spradlin, M.
  • Journal of High Energy Physics, Vol. 2014, Issue 1
  • DOI: 10.1007/JHEP01(2014)091

Cluster Adjacency Properties of Scattering Amplitudes in N = 4 Supersymmetric Yang-Mills Theory
journal, April 2018


Eliminating spurious poles from gauge-theoretic amplitudes
journal, May 2013


On the classification of residues of the Grassmannian
journal, October 2011

  • Ashok, Sujay K.; Dell’Aquila, Eleonora
  • Journal of High Energy Physics, Vol. 2011, Issue 10
  • DOI: 10.1007/JHEP10(2011)097

A note on polytopes for scattering amplitudes
journal, April 2012

  • Arkani-Hamed, N.; Bourjaily, J.; Cachazo, F.
  • Journal of High Energy Physics, Vol. 2012, Issue 4
  • DOI: 10.1007/JHEP04(2012)081

The Yangian origin of the Grassmannian integral
journal, December 2010


A duality for the S matrix
journal, March 2010

  • Arkani-Hamed, N.; Cachazo, F.; Cheung, C.
  • Journal of High Energy Physics, Vol. 2010, Issue 3
  • DOI: 10.1007/JHEP03(2010)020

Amplituhedron meets Jeffrey–Kirwan residue
journal, December 2018

  • Ferro, Livia; Łukowski, Tomasz; Parisi, Matteo
  • Journal of Physics A: Mathematical and Theoretical, Vol. 52, Issue 4
  • DOI: 10.1088/1751-8121/aaf3c3